# SDR CALA2023060201735

- Difficulty date: May 31, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 118,852 hours, 18,576 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TE FLAP ASYM FLAPS 1 TO 5 ON APPROACH LIGHT TURNED ON AS WELL CREW STATES LANDING SPEED WAS AT 167 KNOTS AND NO OVERWEIGHT LANDING. AFTER SPEAKING WITH FLIGHT CREW UPON ARRIVAL AT GATE, THEY EXPLAINED THAT AT AN ALTITUDE OF 3000 FEET THEY PLACED THE FLAP HANDLE TO 5 UNITS AT 210 KNOTS. AT THAT TIME THE TRAILING EDGE EICAS ALERT APPEARED ON TOP CENTER CDU AND TRAILING EDGE AMBER NO MESSAGE DISPLAYED AT THIS TIME. PERFORMED FIM 27-51 FAULT SEVERAL TIMES AND WAS FOUND WORKING PROPERLY AT THIS TIME. TREE 809 - FSEU BITE - ALL TEST PASSED AND NO FAULTS NOTED AT THIS TIME. SEE PICTURES. PRECAUTIONARY INSPECTED TE FLAPS, ROLLERS AND TRACKS. NO DEFFECTS NOTED AT THIS TIME. CYCLE FLAPS INFORMATION UPDATE: ADDED PICTURES DURING INSPECTION OF BOTH L/H AND R/H ROTARY ACTUATORS. NO FLAGS TRIGGERED AT THIS TIME.
